Girlfrommars

202d

Ok, here goes: I was being treated for h.pylori and giardia with amoxicillin and metrodinazole and was a week into support supplements Atrantil and Berberine after those when last Wednesday, I got a very sudden bout of diarrhea. Every day all morning and sometimes at other times. Everything I ate(even after I switched to BRAT diet) has turned to liquid. Now also two days into timidazole because my naturopath thinks maybe the giardia was résistent. But also wondering if it could be c diff? Don’t want and can’t afford to go to ER. Trying to stay hydrated with electrolytes and bone broth at least. Also just started taking high quality probiotic, colustrum, and glutamine. But getting weaker. I could get really detailed as to how things feel and look but will wait to see if anyone has anything to add… thanks!

Chronic Diarrhea

Dysmenorrhea

Amoxicillin

Metronidazole

Glutamine

View all
  • Patato

    196d

    So sorry that you are dealing with this.

  • Patato

    196d

    Did it resolve in an ok way?

    • Girlfrommars

      192d

      Working on it… thank you! It turned out to b c.diff and I’m on another antibiotic. Really wishing I’d never started down the naturopathic path to help my gut. It was a lesson in not putting 100% of my faith there.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.